# SDR P5CA9800072

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Guide Pin
- Condition: Worn
- Location: Nr 1 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE POWER COWL OUTBD SIDE WORN GUIDE PIN.  REMOVED AND REPLACED OUTBD ASSY PER SRM 51-10-01.
